Dabbene F. (?). Публикации

Библиографическая ссылкаГод

Статьи в журналах/сборниках из перечня Web of Science/Scopus

1Dabbene F., Henrion D.L., Lagoa C. M., Щербаков П.С. Randomized Approximations of the Image Set of Nonlinear Mappings with Applications to Filtering // IFAC-PapersOnLine. 2015. Vol. 48, Iss. 14 . С. 037–042.2015
2Щербаков П.С., Dabbene F. On the generation of random stable polynomials // European Journal of Control. 2011. Vol. 17, № 2. С. 145-159.2011
3Поляк Б.Т., Dabbene F., Щербаков П.С. A Randomized Cutting Plane Method With Probabilistic Geometric Convergence // SIAM Journal on Optimization. 2010. С. 3185-3207.2010

Статьи в журналах/сборниках

4Dabbene F., Поляк Б.Т., Tempo R. On the Complete Instability of Interval Polynomials // System and Control Letters. 2007. С. -.2007

Пленарные доклады

5Dabbene F., Тремба А.А., Щербаков П.С., Lagoa C. M. RACT - Randomized Algorithms Control Toolbox: A Tutorial Introduction / . -: -, 2008. С. -.2008

Пленарные доклады и доклады из перечня Web of Science/Scopus

6Dabbene F., Lagoa C. M., Щербаков П.С. On the Complexity of Randomized Approximations of Nonconvex Sets / Proceedings of the 4th IEEE Multi-Conference on Systems and Control (Yokohama, 2010). Yokohama: IEEE International Symposium on, 2010. С. 1564-1569.2010

Доклады

7Barmish B. R., Щербаков П.С., Ross S. R., Dabbene F. On Positivity of Polynomials: The Dilation Integral Method / . -: -, 2009. С. -.2009
8Щербаков П.С., Dabbene F. On Random Generation of Stable Polynomials / . -: -, 2009. С. -.2009
9Dabbene F., Поляк Б.Т., Щербаков П.С. A Randomized Cutting Plane Scheme With Geometric Convergence: Probabilistic Analysis and SDP Applications / . -: -, 2008. С. -.2008
10Тремба А.А., Calafiore G., Dabbene F., Грязина Е.Н., Поляк Б.Т., Щербаков П.С., Tempo R. RACT: Randomized Algorithms Control Toolbox for MatLab / . -: -, 2008. С. -.2008
11Dabbene F., Щербаков П.С. Fast Computation of Dilation Integrals for Robustness Analysis / . -: -, 2007. С. -.2007
12Dabbene F., Поляк Б.Т., Tempo R. On the Complete Instability of Interval Polynomials / . -: -, 2006. С. -.2006
13Dabbene F., Поляк Б.Т., Tempo R. On the Complete Instability of Interval Polynomials / . -: -, 2006. С. -.2006